MAUDE Adverse Event Report: BD SUZHOU (MDS) PRN ADAPTER; STOPCOCK, I.V. SET

BD SUZHOU (MDS) PRN ADAPTER; STOPCOCK, I.V. SET
Catalog Number 385110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is a report about liquid leakage.According to the customer report, liquid leakage occurred when a 21g winged needle was used to puncture the rubber septum section during use.The end user is (b)(6) animal hospital, located in (b)(6).Additional information: we received a message from a customer saying they had accidentally discarded the defective item.Could you proceed without the actual product?.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: a device history review was conducted.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.A sample could not be obtained for evaluation and testing; in lieu of the affected device, functional testing was performed on retention samples for this lot, the results of these show that the tested units performed within product specifications.Unfortunately, without the ability to investigate the affected unit our quality engineers were unable to determine the root cause for this complaint.Bd will continue to monitor this issue.
 
Event or Problem Description
No additional information.

Brand Name
PRN ADAPTER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25472388
Report Number3006948883-2026-00396
Device Sequence Number15935891
Product Code FPA
UDI-Device Identifier30382903851103
UDI-Public(01)30382903851103(17)291207(10)5322786
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385110
Device Lot Number5322786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown